# SDR AALA201702239003

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 18,221 hours, 7,379 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ASSIST BOTTLE LOW. SERVICED THE DOOR ASSIST BOTTLE.
